Article citationsMore>>

J. Jaffar, J. L. Lassez, and M. J. Maher, “Theory of complete logic programs with equality,” Journal of Logic Programming, Vol. 1, No. 3, pp. 211–23, October 1984.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.